EconPapers    
Economics at your fingertips  
 

Optimal non-linear monetary policy rules

Virginie Boinet and Christopher Martin ()

Economics and Finance Discussion Papers from Economics and Finance Section, School of Social Sciences, Brunel University

Abstract: We propose a simply yet flexible framework for the analysis of optimal monetary policy rules that produces the type of non-linear responses derived in the literature as special cases. Perhaps more importantly, our framework suggests a richer set of nonlinear responses than have been considered yet and thus may prompt further work in this area.

Pages: 10 pages
Date: 2006-07
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.brunel.ac.uk/329/efwps/0621.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.brunel.ac.uk/329/efwps/0621.pdf [302 Found]--> https://www.brunel.ac.uk/329/efwps/0621.pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bru:bruedp:06-21

Access Statistics for this paper

More papers in Economics and Finance Discussion Papers from Economics and Finance Section, School of Social Sciences, Brunel University Brunel University, Uxbridge, Middlesex UB8 3PH, UK.
Bibliographic data for series maintained by John.Hunter ().

 
Page updated 2020-05-24
Handle: RePEc:bru:bruedp:06-21